
ROSYCAP ASP 20/150MG CAPSULE 15'S
By AKUMENTIS HEALTHCARE LIMITED
Contains: ASPIRIN/ACETYLSALICYLIC ACID 150 MG+ROSU...(See More)

₹ 127.5115% OFF
4 Alternative Available 
Product Summary
Offer Price | ₹ 127.51 |
---|---|
Your Savings | ₹ 22.50 (15% on MRP) |
Medicines with same composition as ROSYCAP ASP 20/150MG CAPSULE 15'S
Customer Reviews
Ajay Nayak Dhadkan
Excellent service and support 24/7
Supportive and co operative staff.
Reviewed on 13 Jan 2024
Ajay Nayak Dhadkan
Reviewed on 13 Jan 2024
Excellent service and support 24/7 Supportive and co operative staff.
Parth Patil
Good service, cheaper medicine and better quality and effective.
Reviewed on 27 Jul 2023
Parth Patil
Reviewed on 27 Jul 2023
Good service, cheaper medicine and better quality and effective.
Elvis
Super
Reviewed on 25 Jan 2024
Elvis
Reviewed on 25 Jan 2024
Super
Sunny Mack
Good representation and good communication to the cx very helpfull
Reviewed on 02 Feb 2024
Sunny Mack
Reviewed on 02 Feb 2024
Good representation and good communication to the cx very helpfull
Milind Patel
Very cheap, helpful, friendly service
Reviewed on 10 Feb 2023
Milind Patel
Reviewed on 10 Feb 2023
Very cheap, helpful, friendly service